The Dimensions of Spline Spaces and Their Singularity
Year: 1992
Author: Xi-Quan Shi
Journal of Computational Mathematics, Vol. 10 (1992), Iss. 3 : pp. 224–230
Abstract
In this paper, the dimensions of spaces are obtained, where is a general simplicial partition of a bounded region with piecewise linear boundary. It is also pointed that the singularity of spaces can not disappear when no matter how large is. At the same time, a necessary and sufficient condition that Morgen and Scott's structure is singular is obtained.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/1992-JCM-9355
Journal of Computational Mathematics, Vol. 10 (1992), Iss. 3 : pp. 224–230
Published online: 1992-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 7
Author Details
Xi-Quan Shi Email